Asian Journal of Mathematics

Volume 20 (2016)

Number 4

Gage’s original normalized CSF can also yield the Grayson theorem

Pages: 785 – 794

DOI: http://dx.doi.org/10.4310/AJM.2016.v20.n4.a9

Authors

Laiyuan Gao (Department of Mathematics, Tongji University, Shanghai, China)

Shengliang Pan (Department of Mathematics, Tongji University, Shanghai, China)

Abstract

Mimicking Andrews-Bryan’s argument, it is proved in this note that Gage’s original normalized curve shortening flow can also yield the Grayson theorem.

Keywords

normalized curve shortening flow, distance comparison, Grayson’s theorem

2010 Mathematics Subject Classification

35Cxx, 35K05, 53A05

Full Text (PDF format)